# SDR 97ZZZX4525

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 2571 · Battery Box Structure
- Part: Drain Tube
- Condition: Leaking
- Location: Battery Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100-HOUR INSPECTION, NOTICED DRAIN TUBE FROM BATTERY BOX HAD BEEN LEAKING ACID INTO REAR FUSELAGE.  SUBMITTER STATED THIS BATTERY BOX IS MOUNTED RIGHT OVER CONTROL CABLES AND CABLES COULD BE DAMAGED.
